MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY GENERATOR

GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY GENERATOR
Model Number SPL-G
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the shockpulse lithotripsy generator experienced that when pressing the standard button on the transducer, the status on the front of the machine is displayed at high.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d4, d8, h2, h3, h4, h6, h11.Corrected fields: e1 - phone number, e2, e3 and g2 - report source the device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the problem is the pressure sensor, which cause is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SHOCKPULSE LITHOTRIPSY GENERATOR
Common Device Name
SHOCKPULSE LITHOTRIPSY GENERATOR
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21029701
Report Number3011050570-2024-10531
Device Sequence Number13056568
Product Code FEO
UDI-Device Identifier00821925044203
UDI-Public00821925044203
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K171024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown